# SDR UIEA2014050200161

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: 65B0674955
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, THE SPLICE BRACKET FOR THE WING TO BODY FAIRING SUPPORT STRUCTURE FRAME, STATION 880, BL 0.  REPLACE WITH NEW PART IAW SRM 51-40-02 REV 89.
